# SDR WRLA20100120333

- Difficulty date: January 20, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Aircraft time: 47,008 hours, 8,127 cycles
- Engine: Pwa PW4462
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB293211
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - STRAP XORS 987.2 & XOS 993.3 LT WING FIXED L/E.  REPAIRED CRACK IAW EI W201057B-143 REV 00 2.  COND CHECK NORMAL AND JOB COMPLETED.
